# SDR SWAA061593

- Difficulty date: May 10, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 22,034 hours, 12,443 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A37007
- Part serial: 600
- Condition: Delaminated
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING T/E OUTBOARD FLAP DELAMINATED.  REMOVED AND REPLACED LT T/E FLAP PER MM.
